# SDR AU970703

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 639272
- Condition: Worn
- Location: Nr 6 Cyl Inj
- Component: Cont, 639272
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 CYLINDER FUEL INJECTOR NOZZLE HOLE WORN OUT
